Research

The inevitability of mortality


Reference:

Ohman, M. and Wood, S. N., 1995. The inevitability of mortality. ICES Journal of Marine Science, 52 (3-4), pp. 517-522.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/1054-3139(95)80065-4

Details

Item Type Articles
CreatorsOhman, M.and Wood, S. N.
DOI10.1016/1054-3139(95)80065-4
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16658

Export

Actions (login required)

View Item